# SDR FDEA202103160666

- Difficulty date: March 16, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 70,737 hours, 16,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-LEFT STATION 1741 X=8.5 SEAT TRACK FOUND CORROSION. CABIN LEFT STATION 1741 X = 8.5 SEAT TRACK CORROSION REMOVED AND FOUND TO   EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGED 1 . CORRODED SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT CABIN LEFT STATION 1731 TO   STATION 1771 X = 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201 . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
